Doctor insights on:
I started bleeding just a week after my period ended. I have been bleeding for 7 days now and it doesn't seem to be lightening up at all. What is this?
I have had my period heavy for 23 days now. I take Cryselle b.c. As directed. I am throwing up now and have bad cramps still after the 23 days and it does not seem to be lightening up. ?
If a girl is pregnant, would it be normal to have monthly regular periods? Not lightening or spotted pink periods. Regular red periods.
No! Not possible: Bleeding in pregnancy van never be a cycle. It is "bleeding in pregnancy". Ovulation cannot occur during pregnancy due to the hormonal environment. Additionally, a period is the shedding endometrium layer. This cannot occur in pregnancy. It is a very unfortunate medical myth that should be halted with education. All bleeding in pregnancy needs evaluation. ...Read moreSee 1 more doctor answer
Suppress ovulation: Birth control pills work by suppressing ovulation. The estrogen it it regulates periods. They also increase a protein called sex hormone binding globulin which binds extra sex steroids and can decrease acne. Some rare side effects include blood clots in legs. It is best to give a new pill three months to get used to it. ...Read more
Many meds or ways: Please see your obgyn for an evaluation to make sure nothing strange or bad is going on, and then there are both medical and office surgical options depending on the cause and your ferttilty desires. ...Read more
"Slade down"?: I have to confess that I'm stumped by what you mean but the two drugs taken together should have no such effect. ...Read more
Doctor can evaluate: An ob-gyn doctor can evaluate to see if a woman's periods are too heavy, too long, or otherwise abnormal. If the periods are average, just like other women's, but the patient wants to make them shorter and lighter, there may not be a way to do that unless without hormones such as those in birth control pills. ...Read more
2-3 months or sooner: It generally takes about 2-3 months for your body to get used to a hormonal contraceptive. During this time, it is not uncommon to feel bloated, have irregular bleeding, experience increased acne, etc...But these symptoms subside and are much better within 2-3 months. ...Read moreSee 1 more doctor answer
2-3 Months: It takes a few cycles for thel pill to have its full effect. Every pill has different ratios and types of Estrogens and progestins. Also the number and dose of the pills can vary. If you are a faithful pill taker, you should know by the end of your second or third pack. If you're not 100% satisfied, contact your dr to see if a different pill would help. ...Read more